# SDR AALA202505226012

- Difficulty date: May 19, 2025
- Submitted: May 23, 2025
- Operation: Air carrier
- Aircraft: N760AN
- Make and model: Boeing 777223
- Aircraft serial: 31477
- Aircraft time: 88,907 hours, 11,534 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0201720001
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY LIGHT AT SEAT D20 INOP. MAINTENANCE REPLACED LIGHT IAW AMM 33-51-06.
